# SDR AALA2018091879024

- Difficulty date: September 16, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CONNECTOR BACKSHELL FOR THE EMERGENCY EXIT DOOR SLIDE INTERNAL STRUCTURE BETWEEN FRAMES 35.1 TO 35.2A, STRINGERS 24L TO 27L.  REPLACED THE CONNECTOR BACKSHELL IAW ESPM 20-30-45 PB0101, CONFIG 01, AND AWM 33-51-04.
